Some inequalities for the generalized k-g-fractional integrals of convex functions

[img]
Preview
fdc-09-12.pdf - Published Version (247kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Some inequalities for the generalized k-g-fractional integrals of convex functions. Fractional Differential Calculus, 9 (1). pp. 163-186. ISSN 1847-9677

Dimensions Badge

Altmetric Badge

Item type Article
URI http://vuir.vu.edu.au/id/eprint/41032
DOI https://doi.org/10.7153/fdc-2019-09-12
Official URL http://fdc.ele-math.com/09-12/Some-inequalities-fo...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities; trapezoid; Ostrowski type; k-g fractional integrals; convex functions; Hermite-Hadamard; Riemann-Liouville
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login